MAUDE Adverse Event Report: HAGER & MEISINGER GMBH OCTAGON BONE LEVEL IMPL. BL RP 4.1X10MM; DENTAL IMPLANT

HAGER & MEISINGER GMBH OCTAGON BONE LEVEL IMPL. BL RP 4.1X10MM; DENTAL IMPLANT
Model Number 3622002DU0ACE
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation of the complaint was carried out considering the analysis of the information given by the dentist in the guarantee form, visual conference of the product returned by the dentist and the evaluation of relevant production records.
 
Event or Problem Description
Neck fracture of implant.

Brand Name
OCTAGON BONE LEVEL IMPL. BL RP 4.1X10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
HAGER & MEISINGER GMBH
hansemannstr. 10
neuss, nordrhein-westfalen 41468
GM  41468
MDR Report Key12566901
Report Number8010516-2021-00054
Device Sequence Number14308041
Product Code DZE
UDI-Device IdentifierE0HM220021
UDI-Public+E0HM220021/$B35241/14D20221231J
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K143539
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 10/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model Number3622002DU0ACE
Device Catalogue Number22002
Device Lot NumberB35241
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR